# SDR AALA202110183463

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 25,396 hours, 5,144 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 315313
- Part serial: C1232
- Condition: Vibrates
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION, NOSE GEAR SPUN AND VIBRATED EXCESSIVELY FOR APPROXIMATELY 30 SECONDS.  **SUPPLEMENTAL REPORT FOR AALA202110153463: REPLACED LEFT AND RIGHT (AALA202110184953) NOSE GEAR TIRES PER TASK CARD 26L71032004. ** (CLOSED)
